On some inequalities in normed linear spaces

Main Article Content

S. S. Dragomir


Upper and lower bounds for the norm of a linear combination of vectors are given. Applications in obtaining various inequalities for the quantities $ \Vert x / \Vert x \Vert -y / \Vert y \Vert \Vert $ and $ \Vert x/ \Vert y \Vert -y/ \Vert x \Vert \Vert $, where $ x $ and $ y $ are nonzero vectors, that are related to the Massera-Schaffer and the Dunkl-Williams inequalities are also provided. Some bounds for the unweighted Cebysev functional are given as well.

Article Details

How to Cite
Dragomir, S. S. (2009). On some inequalities in normed linear spaces. Tamkang Journal of Mathematics, 40(3), 225–237. https://doi.org/10.5556/j.tkjm.40.2009.502
Author Biography

S. S. Dragomir

School of Engineering and Science, Victoria University, PO Box 14428, Melbourne VIC 8001, Australia.

Most read articles by the same author(s)

1 2 3 > >>